# SDR FDEA201002190458

- Difficulty date: February 19, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6313
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RT FUSELAGE SKIN, STA 1002 TO STA 1009, LONGERON 37, RT TO LONGERON 39 RT.  EXISTING REPAIR AT RT FUSELAGE SKIN, STA 1002 TO STA 1009, LONGERON 37, RT TO LONGERON 39 RT EVALUATED AND FOUND NOT CORRELATE WITH ANY SRM.   EXISTING REPAIR DOUBLER REPAIRED IAW SRM 53-00-15 FIG 202 REPAIR 8, REVISION 42. REPETITIVE HFEC INSP TO BE CARRIED OUT ON REPAIRED AREA IAW SPECIFICATION 53.10.06.1 REVISION 14 AT 12600 FLIGHT CYCLE AND SUBSEQUENT INSP AT 6300 FLIGHT CYCLE EO NR1-5100-7-5001A4 PART 1, TITLE: STRUCTURES -REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR   121.707 ACCOMPLISHED. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REVISION 109.
